MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3620C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation, conclusion: off-label, unapproved or contraindicated use (aortic neck diameter).
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 5.3 cm abdominal aortic aneurysm.The aortic neck was 3cm in length, and 32-33mm in diameter at the top and 24mm at the base of the neck.Angulation was 60 degrees at the base of the neck.It was reported that, during the initial implant procedure, a type ia endoleak was seen after the main body and a limb were implanted.The physician re-ballooned, added a cuff, and then re-ballooned again.However, the leak was diminished but remained.It was noted that the endoleak was possibly coming from the right side of the neck.The physician was not certain as to the cause of the event; but thought it was most likely a patient anatomy issue due to an angulated and conical neck.No additional clinical sequelae were reported and the patient is being monitored by their physician.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received as follows: a ct was performed prior to the patient being discharged and it revealed that the endoleak had resolved.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6487969
Report Number2953200-2017-00576
Device Sequence Number1344176
Product Code MIH
UDI-Device Identifier00613994991058
UDI-Public00613994991058
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2018
Device Model NumberETBF3620C145E
Device Catalogue NumberETBF3620C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by ManufacturerNot provided
04/21/2017
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date05/16/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR